# SDR 0200016303

- Difficulty date: January 1, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 53,813 hours, 71,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21R - 31R, CENTER AND LEFT LIGHTS AT GALLEY 3A, AND LEFT AND RIGHT LIGHTS AT GALLEY 2A.  RECONNECTED WIRES.  OPERATIONAL CHECK GOOD.
